# SDR F3LA2013101500919

- Difficulty date: September 25, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 42,361 hours, 17,665 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 42,361 hours, 17,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT OUT OF SERVICE FOR C8/S2 CHECK.  RT ELEVATOR THERMOGHRAPHIC INSPECTION REVEALED 2EA INDICATIONS IRREGULAR IN SHAPE AND BLACK IN COLOR, ON UPPER SKIN. SEE NDT REPORT FOR DETAILS. CORRECTIVE ACTION:  REPAIRED RT ELEVATOR AT 2EA AREA OF LIQUID IAW SRM 55-20-00, PB201, PAR 2A 2A-C, 2.A2, A-J, 2.B1, 2.B2A,1-10, 2.B3, A-G, 2.D1, 3-9, 11-12, 14-15 AND SRM 55-21-11, PB201, C.1, PAR 5.D2,D-E, FIG204 AND CMM 55-21-15-200-801-A02, SUBTASK 55-21-15-210-010-G01, SECTION A1-5, 6, A, 7-8,9, B WITH HOT BONDER.
